# SDR M7K2008F00126

- Difficulty date: November 5, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 677110100
- Condition: Broken
- Location: Main Door
- Part time: 2,925 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING PILOT FOUND HANDLE TO BE LIMP AND FLOPPING IN THE SLIPSTREAM.  DOOR HAD TO BE OPENED UTILIZING THE INSIDE HANDLE.  BELLCRANK LEVER WHICH CONNECTED OUTSIDE HANDLE TO THE DOOR LATCHING MECHANISM HAD BROKEN.  A NEW DOOR HANDLE ASSY WAS INSTALLED.  (K)
